Alert archive / Minnesota / River Flood Warnings in 2014

River Flood Warning 52, NWS Grand Forks, ND

September 5, 2014Clay County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Sep 5, 2014, 9:31 AM CDT for Clay County, Minnesota. It took effect at Sep 5, 2014, 8:16 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 5, 2014, 9:31 AM CDT (14:31 UTC)
In effect from
Sep 5, 2014, 8:16 PM CDT
Expired
Sep 9, 2014, 3:00 AM CDT
In force
3 days
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Clay County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 104 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Branch Buffalo River at Sabin (SABM5).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WGUS43 KFGF 051431
FLWFGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
931 AM CDT FRI SEP 5 2014

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
   FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA...

  NEW FLOODING IS FORECAST TO OCCUR AT...
  *  SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY.
  

.RECENT LOCALLY HEAVY RAINFALL OF TWO TO THREE INCHES HAS CAUSED THE
SOUTH BRANCH BUFFALO RIVER TO RISE. LEVELS ARE FORECAST TO RISE SLIGHTLY
ABOVE MINOR FLOOD STAGE BEFORE RECEDING OVER THIS COMING WEEKEND.

  A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION 
  WILL BE ISSUED SHORTLY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-051531-
/O.NEW.KFGF.FL.W.0052.140906T0300Z-140909T0800Z/
/SABM5.1.ER.140906T0300Z.140907T0000Z.140908T0200Z.NO/
931 AM CDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
 NEW FLOOD WARNING FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT  8:45 AM FRIDAY THE STAGE WAS 11.2 FEET. 
* MINOR FLOOD STAGE IS 12.0 FEET.
* FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO 
  RISE TO NEAR 12.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY NIGHT.

&&

LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670

$$
9 follow-up statements
205 
WGUS83 KFGF 051440
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
940 AM CDT FRI SEP 5 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...NORTH DAKOTA...

  * FARGO...ON THE RED RIVER...IN CLAY AND CASS COUNTIES

...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY

.STAGES ON THE RED RIVER AT FARGO AND THE SOUTH BRANCH BUFFALO RIVER
AT SABIN ARE FORECAST TO RISE SLIGHTLY ABOVE MINOR FLOOD STAGE BEFORE
RECEDING OVER THIS COMING WEEKEND.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-NDC017-061440-
/O.EXT.KFGF.FL.W.0051.000000T0000Z-140907T1400Z/
/FGON8.1.ER.140905T0300Z.140905T1800Z.140906T0800Z.NO/
940 AM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR...
* ...FARGO...ON THE RED RIVER.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM FRIDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* THE RIVER IS FORECAST TO CREST AT 18.5 FEET ON FRIDAY EARLY AFTERNOON 
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF 
  MAIN AVENUE IS UNDERWATER.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         09/06  09/07  09/08  09/09  09/10  09/11  09/12

RED RIVER
  FARGO             17.8   16.6   16.1   16.0   16.0   16.0   16.0


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$

MNC027-061439-
/O.CON.KFGF.FL.W.0052.140906T0300Z-140909T0800Z/
/SABM5.1.ER.140906T0300Z.140907T0000Z.140908T0200Z.NO/
940 AM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 AM FRIDAY THE STAGE WAS 11.2 FEET. 
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO 
  RISE TO NEAR 12.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY NIGHT.
* THE RIVER IS FORECAST TO CREST AT 12.5 FEET ON SATURDAY EVENING
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         09/06  09/07  09/08  09/09  09/10  09/11  09/12

S. BUFFALO RIVER
  SABIN             12.3   12.5   11.4    9.8    8.6    7.9    7.5


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
596 
WGUS83 KFGF 060141
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
841 PM CDT FRI SEP 5 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...NORTH DAKOTA...

  * FARGO...ON THE RED RIVER...IN CLAY AND CASS COUNTIES
  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY

.HEAVY RAIN FELL THURSDAY MORNING IN A RELATIVELY NARROW BAND 
IN THE SOUTHERN RED RIVER VALLEY. THE WATER CONTINUES TO MOVE 
INTO THE MAINSTEM RED NEAR FARGO. STAGES ON THE RED RIVER AT 
FARGO ARE SLOWLY FALLING. WHILE RIVER STAGES ON THE SOUTH 
BRANCH BUFFALO RIVER AT SABIN ARE FORECAST TO RISE SLIGHTLY 
ABOVE MINOR FLOOD STAGE BEFORE RECEDING THIS WEEKEND.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-NDC017-071341-
/O.EXT.KFGF.FL.W.0051.000000T0000Z-140907T1559Z/
/FGON8.1.ER.140905T0300Z.140905T1545Z.140906T0959Z.NO/
841 PM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR...
* ...FARGO...ON THE RED RIVER.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.
* IMPACT STATEMENT(S) - AT 18.0 FEET, FLOOD WARNING STAGE...MINOR. 
  FARGO...ELM ST BETWEEN 14TH AND 15TH AVENUE N IS CLOSED.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         09/06  09/07  09/08  09/09  09/10  09/11  09/12

RED RIVER
  FARGO             17.1   16.4   16.1   16.1   16.0   16.0   16.0


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$

MNC027-071341-
/O.EXT.KFGF.FL.W.0052.140906T0116Z-140909T0400Z/
/SABM5.1.ER.140906T0030Z.140906T1800Z.140907T2200Z.NO/
841 PM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.5 FEET SOMETIME 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY AFTERNOON.
* THE RIVER IS FORECAST TO CREST AT 12.5 ON SATURDAY AFTERNOON 
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         09/06  09/07  09/08  09/09  09/10  09/11  09/12

S. BUFFALO RIVER
  SABIN             12.5   11.9   10.3    8.9    8.1    7.7    7.6


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
993 
WGUS83 KFGF 061517
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1017 AM CDT SAT SEP 6 2014


...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY

.THE SOUTH BRANCH BUFFALO RIVER AT SABIN APPEARS TO BE NEARING
CREST...AND IS EXPECTED TO BEGIN RECEDING EARLY SUNDAY MORNING.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECO[OTATOPM EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-071517-
/O.CON.KFGF.FL.W.0052.000000T0000Z-140909T0400Z/
/SABM5.1.ER.140906T0030Z.140907T0000Z.140907T2200Z.NO/
1017 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET SOMETIME 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* THE RIVER IS FORECAST TO CREST AT 12.7 FEET ON SATURDAY EVENING
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SUN    MON    TUE    WED    THU    FRI    SAT
(MONTH/DAY)         09/07  09/08  09/09  09/10  09/11  09/12  09/13

S. BUFFALO RIVER
  SABIN             12.4   11.2    9.6    8.5    7.9    7.6    7.5


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
170 
WGUS83 KFGF 070051
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
751 PM CDT SAT SEP 6 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY

.THE RIVER IS CRESTING TONIGHT AND WILL BEGIN TO FALL SUNDAY AND BE BELOW 
FLOOD STAGE SUNDAY NIGHT.  THE NEXT CHANCE FOR SIGNIFICANT RAINFALL IS LATER
TUESDAY NIGHT INTO WEDNESDAY.  

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-081251-
/O.EXT.KFGF.FL.W.0052.000000T0000Z-140909T0800Z/
/SABM5.1.ER.140906T0030Z.140906T2345Z.140908T0200Z.NO/
751 PM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM SATURDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY NIGHT.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                SUN    MON    TUE    WED    THU    FRI    SAT
(MONTH/DAY)         09/07  09/08  09/09  09/10  09/11  09/12  09/13

S. BUFFALO RIVER
  SABIN             12.1   10.5    9.1    8.2    7.7    7.6    7.5


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$

DTR
306 
WGUS83 KFGF 071531
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1031 AM CDT SUN SEP 7 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY

.THE SOUTH BRANCH BUFFALO RIVER AT SABIN IS CRESTING AND IS EXPECTED
TO SLOWLY RECEDE. CONTINUED DRY WEATHER WILL ALLOW THE RIVER STAGE
TO CONTINUE ITS FALL.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-081531-
/O.EXT.KFGF.FL.W.0052.000000T0000Z-140909T2200Z/
/SABM5.1.ER.140906T0030Z.140907T0900Z.140908T1600Z.NO/
1031 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY 
  MORNING.
* THE RIVER IS FORECAST TO CREST AT 12.7 ON SUNDAY EARLY AFTERNOON 
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                MON    TUE    WED    THU    FRI    SAT    SUN
(MONTH/DAY)         09/08  09/09  09/10  09/11  09/12  09/13  09/14

S. BUFFALO RIVER
  SABIN             12.2   10.6    9.2    8.2    7.7    7.6    7.4


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
032 
WGUS83 KFGF 080038
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
738 PM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY
 
.THE RIVER STAGE IS NEAR CREST AND WILL FALL OVER THE NEXT FEW DAYS.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-091238-
/O.CON.KFGF.FL.W.0052.000000T0000Z-140909T2200Z/
/SABM5.1.ER.140906T0030Z.140907T0900Z.140908T1600Z.NO/
738 PM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM SUNDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...RIVER 
  STAGES WILL FALL BELOW FLOOD STAGE ON MONDAY.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD 
  MEANDER SCAR EAST OF GAGE BEGINS.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                MON    TUE    WED    THU    FRI    SAT    SUN
(MONTH/DAY)         09/08  09/09  09/10  09/11  09/12  09/13  09/14

S. BUFFALO RIVER
  SABIN             11.5    9.9    8.8    8.0    7.7    7.6    7.3


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
095 
WGUS83 KFGF 081412
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
912 AM CDT MON SEP 8 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY
 
. The south Buffalo river is receeding with little or no chance for 
  precipitation in the foresseable future that will cause the river 
  to rise again soon.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECO[OTATOPM EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-091412-
/O.EXT.KFGF.FL.W.0052.000000T0000Z-140910T0730Z/
/SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0130Z.NO/
912 AM CDT MON SEP 8 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM MONDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.
* IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. 
  VERY MINOR FLOODING.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         09/09  09/10  09/11  09/12  09/13  09/14  09/15

S. BUFFALO RIVER
  SABIN             11.3    9.8    9.0    8.5    8.1    7.7    7.4


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
242 
WGUS83 KFGF 090046
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
746 PM CDT MON SEP 8 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY
 
.THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL OVER THE NEXT 
SEVERAL DAYS...WITH THE LEVEL FALLING BELOW FLOOD STAGE OVERNIGHT
TONIGHT.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-100847-
/O.EXT.KFGF.FL.W.0052.000000T0000Z-140910T0847Z/
/SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0247Z.NO/
746 PM CDT MON SEP 8 2014

THE FLOOD WARNING CONTINUES FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM MONDAY THE STAGE WAS 12.2 FEET. 
* THIS RIVER LOCATION IS EXPERIENCING MINOR FLOODING NOW...
  BUT IS FORECAST TO FALL TO BELOW FLOOD STAGE WITHIN THE NEXT 6 
  HOURS.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY NIGHT.
* IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. 
  VERY MINOR FLOODING.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         09/09  09/10  09/11  09/12  09/13  09/14  09/15

S. BUFFALO RIVER
  SABIN             10.7    9.6    8.9    8.5    7.9    7.5    7.3


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$
402 
WGUS83 KFGF 090703
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
203 AM CDT TUE SEP 9 2014

...THE FLOOD WARNING IS NOW CANCELLED IN MINNESOTA FOR...

  * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY

.THE RIVER HAS FALLEN BELOW FLOOD STAGE SO THE WARNING HAS BEEN CANCELLED.

THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW  
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION
  IT MAY INCLUDE PRECIPITATION THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-090733-
/O.CAN.KFGF.FL.W.0052.000000T0000Z-140910T0847Z/
/SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0630Z.NO/
203 AM CDT TUE SEP 9 2014

THE FLOOD WARNING IS CANCELLED FOR...
* ...SABIN...ON THE S BR BUFFALO RIVER.
* AT  1:45 AM TUESDAY THE STAGE WAS 12.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:30 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY 
  WEDNESDAY MID-MORNING.
* IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. 
  VERY MINOR FLOODING.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         09/10  09/11  09/12  09/13  09/14  09/15  09/16

S. BUFFALO RIVER
  SABIN             10.1    9.3    8.7    8.2    7.6    7.4    7.2 


LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Sep 5, 6:28 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 5, 6:28 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
628 AM CDT FRI SEP 5 2014

.UPDATE...
ISSUED AT 625 AM CDT FRI SEP 5 2014

NO CHANGES THIS UPDATE PERIOD.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 315 AM CDT FRI SEP 5 2014

FORECAST CHALLENGES CONCERN NEAR TERM PCPN CHANCES AND
TEMPERATURES. MODELS IN FAIR AGREEMENT AND WILL USE BLEND FOR
FORECAST.

MAIN SHORT WAVE TROUGH AXIS AND ASSOCIATED LOWER CIGS AND
SPRINKLES SHOULD CLEAR THE EASTERN FA NEAR SUNRISE. WILL MONITOR
TRENDS FOR CIGS IN TAFS AND PSBL --SHRA MENTION DURING THE EARLY
AM. OTHERWISE SECONDARY SHORT WAVE AND ASSOCIATED COLD FRONT WILL
SKIRT THE FAR NORTHERN FA MAINLY LATER THIS AFTERNOON INTO THIS
EVENING. LIFTED INDEX APPROACHES ZERO THIS AFTERNOON HOWEVER WITH
PRECIPITABLE H2O VALUES BLO AN INCH AND NIL CAPE SO WILL MAINTAIN
SLIGHT CHANCES FOR -SHRA VS T ACROSS THE FAR NORTH. MODEL
SOUNDINGS SHOWING CONVECTIVE TEMPERATURES IN THE MID 60S WITH
MOIST LAYER AOB 4K FT SO SHOULD SEE SOME SCT/BKN CU DEVELOPMENT.
SOME MODEST WARM ADVECTION MOST AREAS WITH LOW LEVEL WESTERLY
FLOW BUT TEMPERATURES WILL REMAIN BLO AVERAGE. WITH WINDS THROUGH
THE MIXED LAYER IN THE 10-15 MPH RANGE WILL NOT BE NEARLY AS WINDY
TODAY.

SOME LINGERING SHRA THIS EVENING WITH PASSING WAVE OTHERWISE SKIES
SHOULD BECOME FAIRLY CLEAR. SOME COLD ADVECTION WITH GLANCING
FRONT MAINLY ACROSS NORTHERN MN. OVERALL MINIMUM TEMPERATURES IN
THE MID-UPPER 40S EXPECTED.

HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS SATURDAY. LOW LEVEL
WESTERLY FLOW..WARM ADVECTION AND SOLAR SHOULD ALLOW TEMPERATURES
TO APPROACH AVERAGE.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 315 AM CDT FRI SEP 5 2014

SHORT WAVE DROPS THROUGH CENTRAL/NORTHERN MB INTO ONTARIO SATURDAY
NIGHT BUT LOOKS TO BE TOO FAR NORTH TO HAVE MUCH OF AN IMPACT ON
THE FA. MINIMUM TEMPERATURES SHOULD BE CLOSE TO AVERAGE...AROUND
50.

SURFACE HIGH SHIFTS EAST SUNDAY WHICH WILL SET UP SOUTHERLY FLOW
AND CONTINUED WARM ADVECTION. THIS SHOULD ALLOW TEMPERATURES TO
WARM TO ABOVE AVERAGE VALUES...IN THE MID-UPPER 70S.

THE UPPER AIR PATTERN ESSENTIALLY ZONAL BEGINNING OF NEXT
WEEK...WITH MOST GUIDANCE KEEPING BULK OF ANY PCPN NORTH OF THE
INTERNATIONAL BORDER. MOST PRONOUNCED FEATURE WILL BE INTRODUCTION
OF COOLER AIR MOVING IN BEHIND A MIDWEEK WAVE FOLLOWED BY
REINFORCING SHOT OF CHILLY HIGH PRESSURE AS THE PERIOD ENDS LATE
WEEK. KEPT ALLBLEND MINIMAL POPS AT TIMES DURING THE WEEK...BELIEVE
THESE CAN BE REFINED/TRIMMED BY SUBSEQUENT UPDATES. BOTH GFS/ECMWF
BRING SUB ZERO 850 MB TEMPS IN BY THURSDAY PORTENDING A SEVERAL DAY
STRETCH OF HIGH TEMPS THAT WILL RUN 10 TO 15 DEGREES BELOW SEASONAL
AVERAGES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI SEP 5 2014

MVFR CIGS HAVE BEEN SLOW TO CLEAR OUT OF THE FAR EASTERN ZONES TO
INCLUDE BJI TAF SITE. EXPECT CIGS TO SCATTER OUT MID TO LATE AM
REMAINING VFR THERE AFTER. ELSEWHERE VFR CONDITIONS EXPECTED THROUGH
THE PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...VOELKER
Hazardous weather outlook, Sep 5, 6:29 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
629 AM CDT FRI SEP 5 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-061130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
629 AM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:29 PM CDTRiver Flood WarningFGFClay52 hr

Nearby

River Flood Warnings in Minnesota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.